# SDR CA100921005

- Difficulty date: September 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

LOSS OF TORQUE/IFSD DURING FLIGHT, THE PILOT REPORTED ENGINE NOISES AND OBSERVED TORQUE INDICATION DECREASING.  HE ELECTED TO SHUTDOWN THE ENGINE AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  POST FLIGHT INSP FOUND DAMAGES TO THE COMPRESSOR.
